Advertisement -- Learn more about ads on this site.


    KACEYSW   99,841
SparkPoints
80,000-99,999 SparkPoints
 
 

Strange Day!


Saturday, June 15, 2013

I am still dealing with the aftermath of my Synvisc shot and the unusual pain response I am having because of it. I actually had to cut my training session with my personal trainer short yesterday - something I would NEVER normally do. It was really bizarre and not something I expected nor wanted.

In a way, it felt like I was giving up, but I know Ross was right that I needed to do what my body was telling it. I just hope that it is not a sign that I am losing determination in this quest. That is an ancient thought pattern and MO for me...giving up when things got hard. I have to keep thinking positively because I am worth that.
SHARE

Member Comments About This Blog Post:
DJ4HEALTH 6/16/2013 12:07AM

    It may be that shot that is causing the pain so, just watch it and then tell the doctor about it and make sure that write it all down to show him

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.